# SDR ASAA2015020410557

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 33,284 hours, 9,814 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGING REAR FLANGE ASSY HAS TWO CRACKS COMING FROM FASTNERS AT 1 O'CLOCK & 3 O'CLOCK.  ACFT GROUNDED.  REMOVED PRIMARY NOZZLE ASSY, PRIMARY PLUG ASSY R & R REAR FLANGE ASSY AND FLAME ARRESTOR GASKET.  REINSTALLED PRIMARY NOZZLE ASSY AND PRIMARY PLUG ASSY ON NR 1 ENG REF MM 781-11-01-000-802-F00, 78-11-02-000-803-F00 AND 72-56-00-00-802-F00.  PERFORMED TEST 3A IDLE POWER LEAK CHECK IAW AMM TASK 71-00-00-700-801-F00.  NO LEAKS NOTED.
